chipie (chipie) wrote in vaginapagina,
chipie
chipie
vaginapagina

long term use of boric acid

Hello!

(I talk about naturopathy and homeopathy in this post.  I am aware of the controversial nature of these health practitioners and I have mixed feelings about them myself, but I don't want to get in a debate about this here please!)

So a few months ago I saw a naturopath for my recurrent yeast infections.  They recommended doing 60 days of boric acid (taking breaks for my period).  I was inserting the recommended dosage, 600 mg.  I just finished my 60 days last week.

Now I'm having kidney issues.  I feel that I've always had these issues, because I've always gotten this pain in my left side that would go away over night.  I got this again maybe 3 weeks ago, but it didn't got away for a couple of weeks.  I had an ultrasound and it turns out I have a bunch of cysts around my kidney, doubling the size of my kidney.  I just saw a urologist who said it could always potentially because my kidney that's all stretched out (or something) from not functioning properly.

I spoke to my homeopath this morning, and she freaked out about the boric acid because apparently chronic use can bring on kidney problems, including kidney failure.  She says this could happen if I had a cut in my vagina and the boric acid entered the blood stream.

Has any one heard of this?  I feel so stupid for not being more careful!  I was so desperate to get rid of the yeast infections I didn't even research this one my one (which is so unlike me).  I really hope I didn't cause myself kidney failure.

I didn't mention the boric acid to the urologist I saw because I mentioned it once to another doctor and he reacted very negatively (without actually saying anything useful), but I will mention it next time I see her.

Any thoughts?  Thank you so much!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 16 comments